# SDR ASAA2020012743964

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 44,702 hours, 13,445 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEFORE DEPARTURE,  HAD BOTH MAIN TANKS SHOWING FULL WITH CTR FUEL BEING USED FOR T/O AND CLIMB.  AT TOP OF CLIMB,  ENTRY CRUISE,   NOTED THE RT MAIN TANK SHOWING 7.96 WITH LT MAIN STILL SHOWING 8.58. AFTER 30 MINUTES THE DIFFERENCE REMAINED THE SAME,  BALANCED FUEL AND MADE SURE OF NO FUEL LEFT AND REMAINED BALANCED TILL LANDING WHEN IT SHOWED 3.8 LT AND 4.37 RT. GROUNDED - YES.  FQIS BITE SHOWS NO FAULTS OR FAILS IAW FIM 28-41 TASK 801,  COMPARISON CHECK OF NR 2 TANK INDICATOR WITH STICK WITHIN LIMITS IAW AMM 28-41-00 720-801. OK FOR SERVICE.
